Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Mathematics of Computation
Mathematics of Computation
ISSN 1088-6842(online) ISSN 0025-5718(print)

 

The lattice structure of multiplicative congruential pseudo-random vectors


Authors: W. A. Beyer, R. B. Roof and Dorothy Williamson
Journal: Math. Comp. 25 (1971), 345-363
MSC: Primary 65C10
Corrigendum: Math. Comp. 65 (1996), 445-446.
MathSciNet review: 0309263
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The lattice structure of points in an n-dimensional space produced by an appropriate grouping of pseudo-random numbers obtained from multiplicative congruential generators is discussed. Examples are given for $ 2 \leqq n \leqq 6$. The work is based on the theory of the reduction of positive quadratic forms in n variables.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65C10

Retrieve articles in all journals with MSC: 65C10


Additional Information

DOI: http://dx.doi.org/10.1090/S0025-5718-1971-0309263-4
PII: S 0025-5718(1971)0309263-4
Keywords: Multiplicative congruential pseudo-random numbers, Lehmer pseudo-random numbers, Monte Carlo integration, random numbers, lattices of random points, testing of random numbers, reduced cells, positive quadratic forms, quadratic forms
Article copyright: © Copyright 1971 American Mathematical Society